Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 339, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 4:06 PM EDT for 5 counties in Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 8, 2012, 4:32 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
028 WUUS53 KLMK 082006 SVRLMK KYC005-155-167-179-229-082050- /O.NEW.KLMK.SV.W.0339.120708T2006Z-120708T2050Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 406 PM EDT SUN JUL 8 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY... NORTHWESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY... EASTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY... WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY... NORTHERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 450 PM EDT * AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILLISBURG...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... SPRINGFIELD... SHARPSVILLE AND FAIRVIEW... CARDWELL AND JOHNSONVILLE... CORNISHVILLE AND KLONDYKE... TABLOW AND SEAVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST OF DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3802 8499 3782 8483 3758 8530 3779 8544 TIME...MOT...LOC 2006Z 242DEG 9KT 3784 8511 WIND...HAIL 60MPH 0.88IN $$ MP
1 follow-up statement
130 WWUS53 KLMK 082032 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 432 PM EDT SUN JUL 8 2012 KYC005-155-167-179-229-082041- /O.CAN.KLMK.SV.W.0339.000000T0000Z-120708T2050Z/ MARION KY-MERCER KY-NELSON KY-WASHINGTON KY-ANDERSON KY- 432 PM EDT SUN JUL 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ANDERSON... WASHINGTON...EASTERN NELSON...NORTHWESTERN MERCER AND NORTHERN MARION COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND GUSTY WINDS UP TO 50 MPH. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. LAT...LON 3802 8499 3782 8483 3758 8530 3779 8544 TIME...MOT...LOC 2031Z 242DEG 9KT 3787 8504 $$ MP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:09 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 8, 3:09 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT SUN JUL 08 2012
.Short Term (Tonight - Monday night)...
Issued at 300 PM EDT Sun Jul 8 2012
...Strong with scattered Severe Storms Expected this
Afternoon/Evening...
A severe thunderstorm watch is in effect until 10 pm this evening
along and north of the Bluegrass Parkway.
Although the cold front is at this moment still north of
Indianapolis, a pre-frontal trough has localized low level
convergence along Interstate 64 in northern Kentucky. Expect
scattered to occasionally widespread thunderstorms late this
afternoon and evening across southern Indiana and along and north of
Interstate 64. By 4 pm, expect increasing coverage of thunderstorms
across the Bluegrass Region.
All of these storms are developing within a corridor of very high
CAPE of up to 3000 Joules and area of high PWATs forecast to
increase to as much as 2 inches by the early morning hours. Storms,
this evening will stay unorganized, with new development determined
by boundary intersections and differential heating. However, some of
these slow moving storms will produced localized heavy rainfall and
gusty winds.
During the overnight period, new thunderstorm development may
develop farther to the south, affecting our southern counties by
late evening or early Monday morning. The afore-mentioned front will
very slowly sag south, perhaps aided by convective outflows, to
central Kentucky by mid-morning on Monday. Although the atmosphere
may be a bit worked over by early Monday north of I-64, will still
keep a continued good chance of scattered showers or storms north.
Storms will be likely early Monday across our southern counties,
continuing into the afternoon hours.
Temperatures will stay warm overnight, falling into the lower 70s.
Distinctly cooler temperatures will arrive Monday afternoon, aided
by cloud cover. Expect highs in the mid to upper 80s.
.Long Term (Tuesday through Sunday)...
Issued at 200 PM EDT Sun Jul 8 2012
Not spending too much time on this period with ongoing weather. Ran
mostly with a blend of the previous forecast and the consensus of
models. This consensus has troughing aloft dominating our weather
which weakens by the end of the work week. Still even then our
region will be between two ridges, one over the Rockies and another
off the Carolina coast. Thus cannot rule out rain chances for most
of the period, though the north half should be dry with the front
currently near us expected to stall just to our south Tuesday
through Thursday. Temperatures look to be near normal for the whole
period.
&&
.Aviation (18Z TAF Issuance)...
Issued at 1320 PM EDT Sun Jul 8 2012
Scattered very slow moving thunderstorms will increase in coverage
through the evening hours. The SDF terminal will be most affected
through around 23z. Scattered to numerous thunderstorms are expected
at SDF. Scattered thunderstorms will develop at LEX and at BWG later
this evening after 21z.
With a slow moving front approaching the Ohio River later this
evening...scattered convection is frankly likely at a variety of
different locations throughout the overnight period. The majority of
the time at any specific TAF location will be dry with just
mid-level clouds and VFR flying conditions. However, any terminal
could be well in the vicinity of a storm at any time.
Outside of any gusty thunderstorm, winds will stay very light and
variable during the overnight period.
Isolated thunderstorms are still possible after 12z Monday,
especially over our southern locations such as BWG.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
Short Term.......JSD
Long Term........RS
Aviation.........JSDHazardous weather outlook, Jul 8, 3:29 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT SUN JUL 8 2012 KYZ023-026-027-061>066-070>078-081-082-091930- HANCOCK KY-OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES LATE THIS AFTERNOON AND EARLY THIS EVENING COMBINED WITH HIGH HUMIDITIES WILL PRODUCE HEAT INDICES NEAR 105. ISOLATED THUNDERSTORMS EARLY THIS EVENING WILL INCREASE IN COVERAGE DURING THE EARLY MORNING HOURS. GUSTY WINDS...LOCALIZED HEAVY RAINS...AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OCCASIONAL THUNDERSTORMS ARE LIKELY MONDAY THROUGH MONDAY EVENING. SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. ANY THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING...LOCALIZED HEAVY RAINFALL...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). INZ076>079-083-084-089>092-KYZ024-025-028>043-045>049-053>057-067- 091930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-LINCOLN KY- 329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT LATE THIS AFTERNOON THROUGH THIS EVENING. NUMEROUS THUNDERSTORMS ARE LIKELY BY EARLY MORNING. SOME STORMS THIS EVENING MAY BE SEVERE WITH DAMAGING WINDS AND MARGINALLY SEVERE HAIL POSSIBLE. THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT ANY POWER OUTAGES OR DAMAGING WIND TO LOCAL EMERGENCY MANAGEMENT OR THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). JSD/RS
In the hours before
Special weather statement, Jul 8, 3:41 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT SUN JUL 8 2012
KYC017-097-181-082025-
NICHOLAS KY-BOURBON KY-HARRISON KY-
341 PM EDT SUN JUL 8 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CARLISLE TO CYNTHIANA...AND MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
CYNTHIANA...
CARLISLE...
ELLISVILLE AND BARTERVILLE...
HOOKTOWN...
HEADQUARTERS...
PLEASANT VALLEY AND MILLERSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 8405 3834 8443 3853 8421 3852 8418
3851 8418 3848 8415 3848 8412 3846 8410
3843 8396 3838 8391 3837 8391 3837 8388
3833 8385
TIME...MOT...LOC 1941Z 280DEG 19KT 3842 8401 3838 8417
3836 8430
RSLocal storm report, Jul 8, 3:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL GRANTSBURG 38.28N 86.47W
07/08/2012 M0.70 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200764
RLLocal storm report, Jul 8, 3:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN EMERGENCY MNGR
METAL ROOF IN THE ROAD
0120 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN LAW ENFORCEMENT
TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
AND SOUTH OF NEW SALSBURY
0217 PM TSTM WND DMG ORLEANS 38.66N 86.45W
07/08/2012 ORANGE IN LAW ENFORCEMENT
A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
ARE DOWN
0320 PM TSTM WND DMG LEBANON JUNCTION 37.83N 85.73W
07/08/2012 BULLITT KY LAW ENFORCEMENT
TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
DOWN.
0343 PM HAIL GRANTSBURG 38.28N 86.47W
07/08/2012 M0.70 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200760 LMK1200761 LMK1200762 LMK1200763 LMK1200764
SZAPPANOSLocal storm report, Jul 8, 3:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG CAMPBELLSBURG 38.65N 86.26W
07/08/2012 WASHINGTON IN EMERGENCY MNGR
TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
WASHINGTON COUNTY.
&&
EVENT NUMBER LMK1200765
JSDLocal storm report, Jul 8, 3:58 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
07/08/2012 HARDIN KY NWS EMPLOYEE
POWER LINES DOWN PARK AVE AND BROWN STREET.
&&
EVENT NUMBER LMK1200766
SZAPPANOSLocal storm report, Jul 8, 4:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
07/08/2012 CRAWFORD IN TRAINED SPOTTER
TREE DOWN.
&&
EVENT NUMBER LMK1200767
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:54 AM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Scott | 3 hr |
| Jul 8, 1:43 PM EDT | Special Weather Statement | LMK | Jefferson | 42 min |
| Jul 8, 2:31 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 8, 2:42 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 28 min |
| Jul 8, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 29 min |
| Jul 8, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jul 8, 3:24 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Jul 8, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 40 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | LMK | Trimble | 24 min |
| Jul 8, 3:41 PM EDT | Special Weather Statement | LMK | Nicholas | 44 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 29 min |
| Jul 8, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 17 min |
| Jul 8, 4:09 PM EDT | Special Weather Statement | LMK | Bullitt | 31 min |
| Jul 8, 4:42 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 2 hr |
| Jul 8, 4:44 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Woodford | 26 min |
| Jul 8, 4:58 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jul 8, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 29 min |
| Jul 8, 5:21 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jul 8, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 28 min |
| Jul 8, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 15 min |
| Jul 8, 5:32 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Scott | 43 min |
| Jul 8, 5:44 PM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 8, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 32 min |
| Jul 8, 5:51 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 44 min |
| Jul 8, 5:53 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Harrison, Scott | 3 hr |
| Jul 8, 5:57 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Harrison, Scott | 28 min |
| Jul 8, 5:58 PM EDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jul 8, 5:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 46 min |
| Jul 8, 6:09 PM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas, Scott | 95 min |
| Jul 8, 6:20 PM EDT | Special Weather Statement | LMK | Butler | 30 min |
| Jul 8, 6:32 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette | 2 hr |
| Jul 8, 7:17 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jul 8, 7:36 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland | 21 min |
| Jul 8, 7:39 PM EDT | Special Weather Statement | LMK | Logan | 31 min |
| Jul 8, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.